# SDR FDEA201409192784

- Difficulty date: September 19, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A532741120290
- Condition: Out Of Alignment
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK ADAPTER AT FRAME 66, Y1458 DOES NOT ALIGN WITH CARGO LOADING SYS.  R & R SEAT TRACK ADAPTER IAW SRM 51-40-21 PN A5327411202 AT FRAME 66 Y1458.  CLASSIFIED AS CAT A MAJOR REPAIR.
